Repositório Digital

A- A A+

Hypersurfaces with constant mean curvature in the complex hyperbolic space

.

Hypersurfaces with constant mean curvature in the complex hyperbolic space

Mostrar registro completo

Estatísticas

Título Hypersurfaces with constant mean curvature in the complex hyperbolic space
Autor Fornari, Suzana
Ripoll, Jaime Bruck
Frensel, Katia Rosenvald
Abstract A classical theorem of A. D. Alexandrov characterized round spheres is extended to the complex hyperbolic space CH2 of constant holomorphic sectional curvature. A detailed description of the horospheres and equidistant hypersurfaces in CH2 determining in particular their stability, is also given.
Contido em Transactions of the American Mathematical Society. Providence. Vol. 339, no. 2 (oct. 1993), p. 685-702.
Assunto Espacos hiperbolicos complexos
Hipersuperficies
Origem Estrangeiro
Tipo Artigo de periódico
URI http://hdl.handle.net/10183/27477
Arquivos Descrição Formato
000566211.pdf (1.602Mb) Texto completo Adobe PDF Visualizar/abrir

Este item está licenciado na Creative Commons License

Este item aparece na(s) seguinte(s) coleção(ões)


Mostrar registro completo

Percorrer



  • O autor é titular dos direitos autorais dos documentos disponíveis neste repositório e é vedada, nos termos da lei, a comercialização de qualquer espécie sem sua autorização prévia.
    Projeto gráfico elaborado pelo Caixola - Clube de Criação Fabico/UFRGS Powered by DSpace software, Version 1.8.1.